# SDR P5CA2016111100288

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,269 hours, 2,297 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL AFTER LANDING.  FOLLOWED FIM TASK 73-21 FT 878 CYCLED CIRCUIT BREAKER OF RT PIMU AND PERFORMED RT PIMU BITE TEST,  NO FAULTS NOTED IAW AMM 71-00-00 MESSAGE ERASED.
